Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 59, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 7, 2022, 3:13 PM MDT for Las Animas County, Otero County, Colorado. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2022, 3:13 PM MDT (21:13 UTC)
- Expired
- Jun 7, 2022, 4:15 PM MDT
- In force
- 62 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Las Animas County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 89 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:17 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.2 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -94 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
167
WUUS55 KPUB 072113
SVRPUB
COC071-089-072215-
/O.NEW.KPUB.SV.W.0059.220607T2113Z-220607T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
313 PM MDT Tue Jun 7 2022
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southwestern Otero County in southeastern Colorado...
North central Las Animas County in southeastern Colorado...
* Until 415 PM MDT.
* At 313 PM MDT, a severe thunderstorm was located near Tyrone, or 30
miles northeast of Trinidad, moving northeast at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Delhi, Thatcher and Timpas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3750 10428 3766 10419 3774 10408 3774 10406
3775 10406 3790 10385 3773 10360 3745 10418
TIME...MOT...LOC 2113Z 233DEG 38KT 3752 10417
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cohen/kam2 follow-up statements
606
WWUS55 KPUB 072147
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
347 PM MDT Tue Jun 7 2022
COC071-089-072215-
/O.CON.KPUB.SV.W.0059.000000T0000Z-220607T2215Z/
Otero CO-Las Animas CO-
347 PM MDT Tue Jun 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTHWESTERN OTERO AND NORTH CENTRAL LAS ANIMAS COUNTIES...
At 346 PM MDT, a severe thunderstorm was located near Delhi, or 30
miles southwest of La Junta, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Timpas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3764 10407 3771 10413 3772 10411 3774 10406
3775 10406 3790 10385 3773 10360 3762 10383
TIME...MOT...LOC 2146Z 230DEG 33KT 3769 10395
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam323
WWUS55 KPUB 072206
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
406 PM MDT Tue Jun 7 2022
COC071-089-072215-
/O.EXP.KPUB.SV.W.0059.000000T0000Z-220607T2215Z/
Otero CO-Las Animas CO-
406 PM MDT Tue Jun 7 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OTERO AND NORTH
CENTRAL LAS ANIMAS COUNTIES WILL EXPIRE AT 415 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
LAT...LON 3764 10407 3771 10413 3772 10411 3774 10406
3775 10406 3790 10385 3773 10360 3762 10383
TIME...MOT...LOC 2205Z 233DEG 38KT 3779 10379
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 11:33 AM MDT, 3 hours 40 minutes earlier.
Area forecast discussion, Jun 7, 11:33 AM MDT, 3 hours 40 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1133 AM MDT Tue Jun 7 2022 .SHORT TERM...(Today and tonight) Issued at 359 AM MDT Tue Jun 7 2022 Key Messages: 1) Potential for Severe Thunderstorms for the southeast plains today with very large hail and damaging winds the primary risks and a low end chance for an isolated tornado. 2) Near critical to briefly critical fire weather conditions for the San Luis Valley returns during the afternoon Westerly flow continues aloft with the main upper trough across ID/western MT progged to move across the northern Rockies this afternoon. Showers and thunderstorms continue across the southeast plains as of 3 AM, as southerly overrunning overtop the frontal boundary releases residual weak instability aloft. With time, these will shift eastward into KS with activity coming to an end across southern CO. Upper level system passes to the north today, however the southern extent of this wave along with afternoon heating, will help trigger another round of isolated to scattered thunderstorms across the southeast mountains and plains this afternoon. Low level flow behind the front will shift from the south to southeast this afternoon which will bring a return of fairly high dew points across the southeast plains this afternoon. In spite of some mixing in the afternoon along the I-25 corridor and the potential for dew points to drop into the mid to upper 40s, there will still be a respectable amount of CAPE with HREF ensemble means giving up to 1500-2000 j/kg across the southeast plains. 06z NAM12 has increased afternoon Tds and now maintains lower 50 dew points along the I-25 corridor to lower 60s across the far eastern plains. This bumps up CAPE into the 2-3k J/kg range. So the magnitude of severe thunderstorms today will be dependent to some degree on low level moisture return and resulting CAPE. Deep layer shears will be running around 50 kts which with straight line hodographs suggest splitting supercells for thunderstorm mode. Other question will be if we can realize enough warming to break a cap across the far eastern plains. Again, this will depend on the maintenance of sufficient dew points but based on CAMS, prefer the solutions which favor the two divides (Palmer and Raton) as storm generation points in the afternoon. Right moving supercells will have the greatest tornado risk, and parameters look best along the Raton ridge where if winds an shift more easterly, low level helicity will be greatest. However, there is the potential for a similar set up along the Palmer Divide as well. Overall, very large hail and damaging winds will be the primary storm risks with an isolated tornado possible, especially if/where enhanced easterly surface winds persist to increase low level SRH. Out west, still relatively dry today though some isolated high based convective development will be possible in the afternoon, mainly north of highway 50 and for the La Garita mountains. Gusty outflow winds from virga will be the primary risks. Could see a repeat of near critical to briefly critical fire weather conditions across the San Luis Valley and the upper Arkansas River valley this afternoon though conditions look too brief and spotty for fire weather highlights. For tonight, a couple rounds of thunderstorm redevelopment will be possible into the evening across the plains with one or more convective clusters developing across east central and southeast CO. Will keep some high end scattered pops overnight across the eastern plains. Another reinforcing surge of the cold front moves in overnight which should keep skies cloudy with the potential for some stratus development across the plains towards dawn. The western mountains and valleys will stay clear and dry with good radiational cooling yielding low temperatures in the 30s for the usual cold spots. -KT .LONG TERM...(Wednesday through Monday) Issued at 359 AM MDT Tue Jun 7 2022 Key Messages: 1) Storm chances continue Wednesday and Thursday, with more chances of strong to severe storms. 2) Overall drying and warming trend expected for southern Colorado going into the upcoming weekend. Wednesday - Thursday... The middle of the week will continue the active and storm weather pattern. Starting off, during the AM hours on Wednesday, a cold front will drop southward over the region, but remain mostly confined to lower terrain along and east of the I25 corridor. Given the lift associated with the front, some rain showers are likely across the eastern plains during the AM hours Wednesday, and should clear out by the afternoon. Other than that, both Wednesday and Thursday are relatively similar in their patterns, with support from the SREF and HREF. Westerly flow aloft will persist over Colorado, with weak short waves within that flow. With the increased flow, better shear and stronger orographic lifting will take place each day, and the orographics will act as the initiations source for afternoon thunderstorms. Given an amorphous area of low pressure across western Colorado, and high pressure over the central plains, a tight pressure gradient will develop over Colorado's eastern plains. This will advect better moisture quality air into the region, which will also then help to increase the instability each afternoon. With that, as thunderstorms develop and push off of the mountains during the day, they'll encounter a better environment for storm maintenance and strength, and a couple strong to severe thunderstorms will be possible each afternoon along and east of the I25 corridor. Otherwise, Wednesday will remain dry across the western parts of the forecast area, and temperatures will be near to above average; the western parts will be more above average. Thursday, temperatures will start to warm for all southern Colorado, with most heating to above average values. Friday - Sunday... During the weekend, a hot and drier pattern is expected. The GEFS and EPS are in good agreement that ridge of high pressure will develop over the southwestern US and expand over the southern Colorado region. This pattern will bring lower precipitation chances for most of the forecast area, though daily afternoon thunderstorms over the mountains will be possible. A warming trend is also expected to continue over this period. Most of the region will warm to above average values for this time of year, with temperatures being 10-15°F above average. Monday... The last day of the extend period may bring more active weather to southern Colorado. The ensemble models remain in agreement that a large trough will start to dig southward toward the area, but stay just north of southern Colorado. This pattern would be expected to bring precipitation chances for the mountains, particularly the central mountains, but dry elsewhere. Also the much above average temperature trend would continue for most in the forecast area. Synoptically, this pattern would also be favorable for Critical Fire Weather conditions to materialize, with dry and windy conditions overspreading much of southern Colorado. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1126 AM MDT Tue Jun 7 2022 At KALS, VFR the next 24 hrs, as most tsra should stay over the higher terrain along the eastern edge of the San Luis Valley. W-SW winds will become gusty this afternoon, before diminishing this evening and overnight. At KCOS and KPUB, VFR until 20z-21z, then vcts at both terminals until 00z-01z. Brief MVFR/IFR vis possible with any stronger storms, along with a risk of hail as well. Cold front then moves through both airports 05z-06z, bringing north winds gusting to 30 kts through the morning on Wed. Expect VFR cigs behind the front, with some patchy MVFR just north of KCOS near the Palmer Divide. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...SIMCOE AVIATION...PETERSEN
Hazardous weather outlook, Jun 7, 11:43 AM MDT, 3 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1143 AM MDT Tue Jun 7 2022 COZ058>089-093>099-081745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1143 AM MDT Tue Jun 7 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered severe thunderstorms will be possible along and east of the mountains today, with the greatest risk for severe thunderstorms from the I-25 corridor eastward through the plains. Hail up to the size of baseballs and wind gusts around 70 mph will be the primary storm risks between 2 PM and 9 PM, before thunderstorms move east of the area by 11 pm. An isolated tornado will be possible, especially in the vicinity of the Palmer Divide and Raton Ridge. Near critical fire weather conditions will be possible across portions of the San Luis Valley and upper Arkansas River Valley in Chaffee county this afternoon and early evening due to gusty winds and low relative humidity. However these conditions are expected to remain brief and localized. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated to scattered afternoon and evening thunderstorms are possible across the eastern mountains and plains for Wednesday through Sunday. A couple of storms could be strong to severe Wednesday and Thursday. The main hazards with those storms would be cloud to ground lightning, large hail up to 1 inch, and strong winds up to 60 mph. Critical Fire Weather conditions are possible across portions of the San Luis Valley Friday, and then more widespread across southern Colorado Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 10/SIMCOE
In the hours before
Special weather statement, Jun 7, 2:47 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
247 PM MDT Tue Jun 7 2022
COZ084-072130-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
247 PM MDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of north central El
Paso County through 330 PM MDT...
At 247 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gleneagle, or 17 miles north of Colorado Springs, moving east at 30
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Monument, Black Forest, Peyton and Gleneagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.
&&
LAT...LON 3889 10445 3905 10487 3913 10479 3913 10430
TIME...MOT...LOC 2047Z 278DEG 25KT 3908 10477
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
kamLocal storm report, Jun 7, 2:51 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
251 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL 2 NNE TRINIDAD 37.19N 104.50W
06/07/2022 E1.00 INCH LAS ANIMAS CO PUBLIC
REPORT OF HAIL UP TO QUARTER-SIZE ON THE
NORTH SIDE OF TRINIDAD WITH EARLIER SEVERE
THUNDERSTORM.
&&
COHENSpecial weather statement, Jun 7, 2:53 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
253 PM MDT Tue Jun 7 2022
COZ079-083-086-072130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
253 PM MDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of east central Custer
and west central Pueblo Counties through 330 PM MDT...
At 253 PM MDT, Doppler radar was tracking a developing strong
thunderstorm over western Junkins Burn Scar, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central Custer
and west central Pueblo Counties, including the following
locations... Beulah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3809 10513 3822 10511 3828 10482 3803 10485
TIME...MOT...LOC 2053Z 268DEG 30KT 3814 10511
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Cohen/kamLocal storm report, Jun 7, 2:57 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
257 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL 4 N ELLICOTT 38.90N 104.39W
06/07/2022 M2.00 INCH EL PASO CO STORM CHASER
PICTURE RELAYED VIA SOCIAL MEDIA.
&&
MWSpecial weather statement, Jun 7, 2:57 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
257 PM MDT Tue Jun 7 2022
COZ088-094-072145-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
257 PM MDT Tue Jun 7 2022
...Strong thunderstorms will impact portions of eastern Las Animas
County through 345 PM MDT...
At 257 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Hoehne to 13 miles east of
Branson. Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kim, Model, Thatcher and Tyrone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3766 10422 3727 10321 3701 10330 3700 10363
3738 10443
TIME...MOT...LOC 2057Z 236DEG 28KT 3741 10438 3708 10365
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
CohenSpecial weather statement, Jun 7, 3:00 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
300 PM MDT Tue Jun 7 2022
COZ084-085-072115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
300 PM MDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of east central El
Paso County through 315 PM MDT. Large hail should exit into Lincoln
County shortly, with smaller hail still a threat through 315 PM
MDT...
At 259 PM MDT, Doppler radar was tracking a strong thunderstorm over
Rush, or 37 miles southwest of Limon, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.
&&
LAT...LON 3891 10406 3874 10405 3880 10422 3889 10421
3892 10416
TIME...MOT...LOC 2059Z 279DEG 25KT 3881 10409
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
kamThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:12 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jun 6, 6:17 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 58 min |
| Jun 6, 6:30 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 59 min |
| Jun 6, 6:35 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 6, 6:47 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| Jun 6, 7:01 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jun 6, 7:35 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 6, 7:45 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa | 75 min |
| Jun 6, 7:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 29 min |
| Jun 6, 8:08 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| Jun 6, 8:22 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jun 6, 8:27 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jun 6, 8:35 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| Jun 6, 8:52 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jun 6, 8:52 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jun 6, 9:04 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jun 6, 9:21 PM MDT | Special Weather Statement | PUB | Prowers | 24 min |
| Jun 6, 9:54 PM MDT | Special Weather Statement | PUB | Prowers | 36 min |
| Jun 6, 10:26 PM MDT | Special Weather Statement | PUB | Baca | 34 min |
| Jun 7, 12:59 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 7, 1:08 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jun 7, 1:19 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| Jun 7, 1:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 38 min |
| Jun 7, 1:47 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 7, 1:57 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 63 min |
| Jun 7, 1:58 PM MDT | Special Weather Statement | PUB | 32 min | |
| Jun 7, 2:03 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 45 min |
| Jun 7, 2:33 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| Jun 7, 2:47 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Jun 7, 2:53 PM MDT | Special Weather Statement | PUB | Custer | 37 min |
| Jun 7, 2:57 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| Jun 7, 3:00 PM MDT | Special Weather Statement | PUB | El Paso | 15 min |
| Jun 7, 3:19 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 56 min |
| Jun 7, 3:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 55 min |
| Jun 7, 3:48 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 56 min |
| Jun 7, 3:51 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Jun 7, 3:55 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 67 min |
| Jun 7, 4:07 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 83 min |
| Jun 7, 4:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 48 min |
| Jun 7, 4:16 PM MDT | Special Weather Statement | PUB | 29 min | |
| Jun 7, 4:21 PM MDT | Special Weather Statement | PUB | Bent | 39 min |
| Jun 7, 4:25 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 35 min |
| Jun 7, 4:35 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 40 min |
| Jun 7, 4:36 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jun 7, 4:55 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 80 min |
| Jun 7, 4:57 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| Jun 7, 4:59 PM MDT | Special Weather Statement | PUB | El Paso | 16 min |
| Jun 7, 5:07 PM MDT | Special Weather Statement | PUB | 38 min | |
| Jun 7, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 25 min |
| Jun 7, 5:30 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 45 min |
| Jun 7, 5:32 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 7, 5:34 PM MDT | Tornado Warning | PUB | Bent, Kiowa | 41 min |
| Jun 7, 5:36 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 23 min |
| Jun 7, 5:50 PM MDT | Special Weather Statement | PUB | 25 min | |
| Jun 7, 5:56 PM MDT | Tornado Warning | PUB | Bent, Prowers | 34 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.